# SDR SIMA20170108003

- Difficulty date: January 8, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 30,736 hours, 26,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LEFT LOWER EMERGENCY LIGHT ASSEMBLY INOPERATIVE.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW 33-50-10. OPS CHECKED GOOD.
